# SDR AALA202204143035

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737
- Aircraft serial: 30095
- Aircraft time: 60,456 hours, 25,000 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND LAVATORY DOOR HANDLE LOOSE. RE-SECURED LAVATORY A DOOR HANDLE PER CMM 25-44-49.
